MathSciNet Relay Station
MathSciNet bibliographic data
MR680538 (84g:12011) 12A55
Jensen, Christian U.; Yui, Noriko Polynomials with $D\sb{p}$ as Galois group. J. Number Theory 15 (1982), no. 3, 347–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement